Journal of Applied Mathematics and Mechanics (about journal) Journal of Applied
Mathematics and Mechanics

Russian Academy of Sciences
 Founded
in January 1936
(Translated from 1958)
Issued 6 times a year
ISSN 0021-8928
(print version)

Russian  English English About Journal | Issues | Editorial Board | Contact Us
 


 Web hosting is provided
by the Ishlinsky Institute for
Problems in Mechanics
of the Russian
Academy of Sciences
IssuesArchive of Issues2015-2pp.111-121

Archive of Issues

Total articles in the database: 1813
In Russian (): 1014
In English (J. Appl. Math. Mech.): 799

<< Previous article | Volume 79, Issue 2 / 2015 | Next article >>
L.D. Akulenko, S.A. Kumakshev and S.V. Nesterov, "A numerical-analytical method for investigating parametric oscillations," J. Appl. Math. Mech. 79 (2), 111-121 (2015)
Year 2015 Volume 79 Issue 2 Pages 111-121
DOI 10.1016/j.jappmathmech.2015.07.001
Title A numerical-analytical method for investigating parametric oscillations
Author(s) L.D. Akulenko (Moscow, Russia)
S.A. Kumakshev (Moscow, Russia, kumak@ipmnet.ru)
S.V. Nesterov (Moscow, Russia)
Abstract The natural frequencies and modes of the parametric oscillations of mechanical systems are investigated using the Lyapunov-Poincaré theory and the numerical-analytical sagittary function and accelerated convergence methods. An example of a physical pendulum with movable internal masses is studied. The small parametric oscillations of a simple pendulum of variable length are investigated by the numerical-analytical accelerated convergence method for an arbitrary value of the modulation coefficient. Periodic solutions are constructed using a parameter continuation procedure, and the boundaries of the stability regions (in the linear approximation) and of the instability regions (of parametric resonance) are determined. Ince-Strutt diagrams are constructed for arbitrary permissible values of the modulation coefficient of the lowest oscillation modes. Several qualitative effects, which are, in principle, inaccessible when using routine calculations by perturbations methods, are established.
Received 8 April 2014
Link to Fulltext http://www.sciencedirect.com/science/article/pii/S0021892815000842
<< Previous article | Volume 79, Issue 2 / 2015 | Next article >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 245, 119526 Moscow, Russia (+7 495) 434-2149 pmm@ipmnet.ru pmmedit@ipmnet.ru http://pmm.ipmnet.ru
Founders: Russian Academy of Sciences, Branch of Power Industry, Machine Building, Mechanics and Control Processes of RAS, Journals on Mechanics Ltd.
© Journals on Mechanics Ltd.
webmaster
Rambler's Top100